How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8703
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now
A new question is answered every 9 seconds

I am suffering from intermitant Nightsweats. I take i Metformin

Customer Question

I am suffering from intermitant Nightsweats. I take i Metformin twice daily with food,1amiodipine besylate Ta 2.5mg perday and 1Cilazapril 5mg daily
Submitted: 7 months ago.
Category: Medical
Expert:  Dr. SH replied 7 months ago.
Thank you for your question.Intermittent night sweats could be due to low blood glucose levels. I would recommend that you should have your blood glucose levels checked when you do have night sweats.Another cause of night sweats could be due to thyroid hormone problem. Raised levels of thyroid hormones in the blood can cause sweating like what you are experiencing.I would strongly recommend that you be seen and be further evaluated for this to have these and other conditions considered and ruled out.Let me know if you have more questions.Please rate me by clicking on one of the rating options at your end on the top right hand corner, as that is the only way I am credited on here for helping you out.Kindest regards

Related Medical Questions